# SDR GAIA99240

- Difficulty date: December 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180AX
- Make and model: Boeing 727222
- Aircraft serial: 20041
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 945
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'NO FLIGHT' - FOUND DURING HEAVY C-MAINTENANCE CHECK AT TIMCO HEAVY MAINTENANCE FACILITY (WINSTON/SALEM, NC).  STRINGER S18L IS CRACKED AT STA 945.  REPAIRED IAW BOEING SB 52-0118 AND BAC DRAWING 65C29069.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
